# SDR DALA2015120507394

- Difficulty date: December 4, 2015
- Submitted: December 5, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR PANEL.  FLOOR PANEL WAS REPAIRED IAW SRM 51-70-1-D, PAR 10, AND SRM 53-05, FIG 131-B.
